MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OPTRELL; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC OPTRELL; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D140901
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) procedure with an optrell catheter and a medical device entrapment issue occurred.During the procedure, the vizigo, optrell, and quadripolar catheters became entangled.The physician was able to manually maneuver the catheters and resolve the entanglement.The procedure continued.No adverse consequences to the patient.Documentation purposes only.No catheters are available for return.No replacement catheters or further actions are being requested.Additional information was received.The damage did not result in wires being exposed.The damage did not result in any lifted or sharp rings.He had difficulty to remove the catheter because it was tangled with quadripolar catheter.Picture provided.The catheter was not pre-shaped.The event was assessed as mdr reportable for a medical device entrapment issue.
 
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.  a picture was provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) procedure with an optrell catheter.During the procedure, the vizigo, optrell, and quadripolar catheters became entangled.The physician was able to manually maneuver the catheters and resolve the entanglement.The procedure continued.No adverse consequences to the patient.Additional information was received.The damage did not result in wires being exposed.The damage did not result in any lifted or sharp rings.He had difficulty to remove the catheter because it was tangled with quadripolar catheter.The catheter was not pre-shaped.The picture evaluation was completed on 12-jul-2023.A picture was received for evaluation following biosense webster's procedures.According to the picture provided by the customer, the splines of the paddle were observed with a bent condition.This could be the result of the entrapment condition reported by the customer; however, this cannot be conclusively determined.Although the splines were observed bent, no damages or anomalies were observed on the electrodes.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint was confirmed based on the picture received.The product was discarded; therefore, no product failure analysis can be conducted.H6.Investigation findings code of ¿appropriate term/code not available¿ represents photo/video analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OPTRELL
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17187302
Report Number2029046-2023-01358
Device Sequence Number6808905
Product Code DRF
UDI-Device Identifier10846835023015
UDI-Public10846835023015
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model NumberD140901
Device Catalogue NumberD140901
Device Lot Number30873142M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUADRIPOLAR CATHETER; UNK_CARTO VIZIGO SHEATH
Patient SexUnknown